Convergence of implicit and explicit schemes for common fixed points for finite families of asymptotically nonexpansive mappings. (Convergence of implicit and explicit schemes for common fixed-points for finite families of asymptotically nonexpansive mappings.) (English) Zbl 1239.49008

Nonlinear Anal., Hybrid Syst. 5, No. 3, 492-501 (2011); corrigendum ibid. 5, No. 3, 603-604 (2011).
Summary: Let \(H\) be a real Hilbert space and \(T_1,T_2,\dots,T_N\) be a family of asymptotically nonexpansive self-mappings of \(H\) with sequences \(\{1+k^{i(n)}_{p(n)}\}\), such that \(k^{i(n)}_{p(n)}\to 0\) as \(n\to\infty\) where \(p(n)=j+1\) if \(jN<n\leq(j+1)N\), \(j=0,1,2,\dots\) and \(n=jN+i(n)\), \(i(n)\in\{1,2,\dots,N\}\). Let \(F:=\cap^N_{i=1}\text{Fix}(T_i)\neq\emptyset\) and let \(f:H\to H\) be a contraction mapping with coefficient \(\alpha\in(0,1)\), also let \(A\) be a strongly positive bounded linear operator with coefficient \(\overline\gamma>0\), and \(0<\gamma<\frac{\overline\gamma}{\alpha}\). Let \(\{\alpha_n\}\), \(\{\beta_n\}\) be sequences in \((0,1)\) satisfying some conditions. Strong convergence of the implicit and explicit schemes are proved for a common fixed-point of the family \(T_1,T_2,\dots,T_n\), which solves the variational inequality \(\langle(A-\gamma f)\overline x,\overline x-x\rangle\leq 0\) \(\forall x\in F\). Our result generalizes and improves several recent results.


49J40 Variational inequalities
47J25 Iterative procedures involving nonlinear operators
47H10 Fixed-point theorems
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
Full Text: DOI


[1] Goebel, K.; Kirk, W.A., A fixed point theorem for asymptotically nonexpansive mappings, Proc. amer. math. soc., 35, 171-174, (1972) · Zbl 0256.47045
[2] Jianghua, F., A Mann type iterative scheme for variational inequalities in noncompact subsets of Banach spaces, J. math. anal. appl., 337, 1041-1047, (2008) · Zbl 1140.49011
[3] Kinderlehrer, D.; Stampacchia, G., An introduction to variational inequalities and their applications, (1980), Academic Press, Inc. · Zbl 0457.35001
[4] Noor, M.A., General variational inequalities and nonexpansive mappings, J. math. anal. appl., 331, 810-822, (2007) · Zbl 1112.49013
[5] Marino, G.; Xu, H.K., A general iterative method for nonexpansive mappings in Hilbert space, J. math. anal. appl., 318, 43-52, (2006) · Zbl 1095.47038
[6] Moudafi, A., Viscosity approximation methods for fixed points problems, J. math. anal. appl., 241, 46-55, (2000) · Zbl 0957.47039
[7] Shahzad, N.; Udomene, A., Fixed point solutions of variational inequalities for asymptotically nonexpansive mappings in Banach spaces, Nonlinear anal., 64, 558-567, (2006) · Zbl 1102.47056
[8] Xu, H.K., Viscosity approximation methods for nonexpansive mappings, J. math. anal. appl., 298, 279-291, (2004) · Zbl 1061.47060
[9] Yamada, I., The hybrid steepest-descent method for variational inequality problems over the intersection of the fixed-point sets of nonexpansive mappings, (), 473-504 · Zbl 1013.49005
[10] Xu, H.K., An iterative approach to quadratic optimization, J. optim. theory appl., 116, 659-678, (2003) · Zbl 1043.90063
[11] Junlouchai, P.; Plubtieng, S., A general iterative method for nonexpansive mappings, NU science journal, 4, SI, 1-12, (2007)
[12] Yao, Y.; Noor, M.A.; Mohyud-Din, S.T., Modified iterative algorithms for nonexpansive mappings, J. appl. math. stoch. anal., 2009, (2009), Article ID 320820 · Zbl 1220.47137
[13] Suzuki, T., Strong convergence of Krasnoselskii and mann’s type sequences for one-parameter nonexpansive semigroups without Bochner integrals, J. math. anal. appl., 305, 227-239, (2005) · Zbl 1068.47085
[14] Takahashi, W.; Tamura, T.; Toyoda, M., Approximation of common fixed points of a family of finite nonexpansive mappings in Banach spaces, Sci. math. Japan, 56, 475-480, (2002) · Zbl 1026.47042
[15] Xu, H.K., Existence and convergence for fixed points of mappings of asymptotically nonexpansive type, Nonlinear anal., 16, 1139-1146, (1991) · Zbl 0747.47041
[16] Xu, H.K., Iterative algorithms for nonlinear operators, J. lond. math. soc., 66, 2, 240-256, (2002) · Zbl 1013.47032
[17] Chidume, C.E.; Ali, Bashir, Convergence theorems for common fixed points for finite families of nonexpansive mappings in reflexive Banach spaces, Nonlinear anal., 68, 3410-3418, (2008) · Zbl 1223.47074
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.